# SDR FDEA202010042415

- Difficulty date: October 4, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 50,237 hours, 23,186 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173888
- Part serial: 94A0753
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DID NOT PRESSURIZE DURING CLIMB OUT IN  AUTO 2 . LEVELED AT 10K WITH CABIN ALT EICAS  WARNING. OUTFLOW VALVE INDICATED FULL OPEN . NO  OTHER INDICATIONS ON EICAS.   ACCOMPLISHED FIM 21-30 FT 815 AND FIM 21-3- FT 802                     BOCK 1 FOUND CABIN ALT PRESS CONTROLLER 2 INOP.                        PRESS/TEST FAILED TO ILLUM TEST INDICATION. REMOVED                    AND REPLACED CABIN ALT AUTO CONTROLLER 2 IAW AMM                       21-31-02-4, OPS AND INDCATION NOW NML. OK FOR SVC                      CABIN PRESS CONTROLLER MPN# 2117388-6   S/N# 94-A0753
